# SDR DALA2018110606465

- Difficulty date: October 27, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 75,383 hours, 8,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:10B / INTERIOR. ESCAPE PATH LIGHTING AT SEAT 10B RELAMPED.
